# SDR AT0100098

- Difficulty date: February 22, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT ANGLE CRACKED IN FORWARD PIT AT BS 218 LONGERON 28 RIGHT.  FABRICATED AND INSTALLED ANGLE SUPPORT IAW DC9 SRM 51-30, 51-10-04, 51-10-03, AND 53-21 FIG 7.
